MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 80/9 PCC

QUICK-SET® PARADIGM®; QUICK-SET 80/9 PCC
Lot Number 5250014
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient reported that at night, he experienced high blood glucose level up to 400 mg/dl.Subsequently, he received a blocked alarm for no insulin delivery when he looked at his set and noticed that the quick release had come loose as it was not locked in place.At 9:24 p.M., blood glucose level was at 180 mg/dl and at 11:29 p.M.It was 248 mg/dl.Furthermore, the infusion set's tubing detached at the quick release.He calculated the correction off the pump and gave himself a manual injection of 7 units while holding the infusion set in place, which seemed to have worked.At 11:37 p.M., blood glucose level was at 247 mg/dl after bolus.He did not think too much about it and had a big dinner.The site location was on the left side of patient's abdomen and the pump was located on the left side.Reportedly, the infusions were stored in the bedroom closet.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.
 
Event or Problem Description
On 05-nov-2019: follow up information was submitted because result of complaint investigation of the returned used device (1 inserted set) showed that the visual test results were in accordance with specifications.Based on the result: device, method, result and conclusion codes were updated.Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that at night, he experienced high blood glucose level up to 400 mg/dl.Subsequently, he received a blocked alarm for no insulin delivery and when he looked at his set, he noticed that the quick release had come loose, as it was not locked in place.At 9:24 p.M., blood glucose level was 180 mg/dl and at 11:29 p.M.It was 248 mg/dl.Furthermore, the infusion set's tubing detached at the quick release.He calculated the correction off the pump and gave himself a manual injection of 7 units while holding the infusion set in place, which seemed to have worked.At 11:37 p.M., blood glucose level was at 247 mg/dl after bolus.He did not think too much about it and had a big dinner.The site location was on the left side of patient's abdomen and the pump was located on the left side.Reportedly, the infusions were stored in the bedroom closet.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 80/9 PCC
MDR Report Key8924156
Report Number3003442380-2019-01730
Device Sequence Number19340091
Product Code FPA
UDI-Device Identifier05705244006577
UDI-Public05705244006577
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/01/2021
Device Lot Number5250014
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2019
Supplement Date Received by Manufacturer08/08/2019
Initial Report FDA Received Date08/23/2019
Supplement Report FDA Received Date11/05/2019
Patient Sequence Number1